Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suffering from leg pain, low BP, high heart rate. Possible reason?

Hi, I am 57 year old women, married, having children -one is 30 and one is 28. I am living with my husband. From the past one year I am facing a problem of high heart rate - I feel very uneasy. Moreover, I am suffering from leg pain and low BP . If some difficult situation arises I feel like crying. Please help and Please name the illness also.
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Welcome to HCM,
man y medical condition can cause this type of problem ,
do some basic health check up and get check about Hb , thyroid function , liver function , kidney function , complete urine examination ,and ECG and 2 D Echo test ,
consult your family physician and follow his advice ,
adopt healthy life style
eat healthy food , take fresh fruits regularly , eat more of salads , nut , egg white ,skim milk ,
avoid fried , fatty food ,
say no to any addiction ,
take proper sleep ,
do stress relaxing yogas ,
take care
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor